Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Rolling Polygons

Robert C. Yates
The American Mathematical Monthly
Vol. 66, No. 2 (Feb., 1959), pp. 130-135
DOI: 10.2307/2310017
Stable URL: http://www.jstor.org/stable/2310017
Page Count: 6

You can always find the topics here!

Topics: Polygons, Sine function, Vertices, Cycloids, Classrooms, Arc length
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rolling Polygons
Preview not available

Page Thumbnails

  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135